# SDR 96ZZZX596

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19992
- Make and model: Cessna 172M
- Aircraft serial: 17260917
- System (JASC): 2810 · Fuel Storage
- Part: Strap Assy
- Part number: O5235228
- Condition: Broken
- Location: Rt Inbd Tank
- Part time: 7,470 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER REPAIRING A DEFECTIVE FUEL LINE TO CORRECT A LEAK, FUEL WAS PUT INTO TANK.  A LEAK WAS STILL NOTED.  REMOVED TANK AND FOUND BOTH STRAPS BROKEN WHERE THEY ARE FASTENED TO THE OUTBOARD STRAPS.  A CRACK WAS FOUND ON THE WELDED BOSS FOR THE FINGER STRAINER/OUTLET CONNECTION.  SUBMITTER SUGGESTS PERIODICALLY CHECKING FUEL TANK STRAPS FOR SECURITY TO PREVENT TANK MOVEMENT.
